similar reaction to ivig
How difficult it must be for you to suddenly be left without a clue – especially by you own neurologist! I hope that you are able to find someone to help you find a way to cope with your illness. Some of the members here have an extensive list of highly recommended physicians – mabe one is in your area.
Here is an article that may be similar to your situation in some regards:
A woman, initially diagnosed w/gbs, reacted w/ a “a petechial rash” in response to ivig. Other symptoms were noticed, and after more testing, her diagnosis was changed. The only indication in the beginning that she had something other than gbs was the rash in response to ivig.
“With these results, a diagnosis of cutaneous vasculitis and glomerulonephritis secondary to cryoglobulinaemia was made and a further dose of i.v. methylprednisolone 500 mg given on day 9. In addition, the diagnosis of GBS was critically reassessed.”
This article is a full-length article w/details of tests and results that may be of help. Get all your past medical records and take a look to see what tests you might have had (or need to have).
Hoping you’ll have some answers soon,